# SDR IPXA2672478

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 6227998003
- Part serial: 5399
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S ADI WENT BLANK SELECTED ALTERNATE EFI NO CHANGE. AT 6,000`, DISPLAY CAME BACK ON.  STARTED ARCING, SLIGHT SMOKE ODOR UNTIL BREAKER TRIPPED.  DID NOT RESET BREAKER.  ADI BLANKED ON ROTATION EADI REMOVED AND VISUAL CHECK BACK SIDE WIRING.  NOTHING ABNORMAL NOTED AND NO SMOKE ODOR.  SUB REPLACED EADI IAW MM 34-22-03-4.
